# SDR 2008UALA00856

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 69,131 hours, 7,863 cycles
- Engine: Pwa PW4056
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A PROBLEM WITH LANDING GEAR RETRACTION.  REPLACED RIGHT HAND BODY GEAR TRUCK TILT POSITION ACTUATOR. OSV SHOP - NO SHOP DATA FOR ROOT CAUSE.
